de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Length Distribution of Semi-Flexible Linear Micelles

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons48671

Rouault,  Y.
MPI for Polymer Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Carl, W., & Rouault, Y. (1998). On the Length Distribution of Semi-Flexible Linear Micelles. Macromolecular Theory and Simulations, 7, 497-500.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-5511-8
Abstract
There is no abstract available